The circle method and pairs of quadratic forms
Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 2, pp. 403-419.

Nous donnons une majoration non triviale du nombre de solutions entières, de taille donnée, d’un système de deux formes quadratiques en cinq variables.

We give non-trivial upper bounds for the number of integral solutions, of given size, of a system of two quadratic form equations in five variables.

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.724
Classification : 11D45,  11P55
@article{JTNB_2010__22_2_403_0,
     author = {Henryk Iwaniec and Ritabrata Munshi},
     title = {The circle method and pairs of quadratic forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {403--419},
     publisher = {Universit\'e Bordeaux 1},
     volume = {22},
     number = {2},
     year = {2010},
     doi = {10.5802/jtnb.724},
     mrnumber = {2769071},
     zbl = {1223.11037},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.724/}
}
TY  - JOUR
AU  - Henryk Iwaniec
AU  - Ritabrata Munshi
TI  - The circle method and pairs of quadratic forms
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2010
DA  - 2010///
SP  - 403
EP  - 419
VL  - 22
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.724/
UR  - https://www.ams.org/mathscinet-getitem?mr=2769071
UR  - https://zbmath.org/?q=an%3A1223.11037
UR  - https://doi.org/10.5802/jtnb.724
DO  - 10.5802/jtnb.724
LA  - en
ID  - JTNB_2010__22_2_403_0
ER  - 
Henryk Iwaniec; Ritabrata Munshi. The circle method and pairs of quadratic forms. Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 2, pp. 403-419. doi : 10.5802/jtnb.724. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.724/

[1] R. de la Bretèche; T.D. Browning, On Manin’s conjecture for singular del Pezzo surfaces of degree 4. I. Michigan Math. J. 55 (2007), no. 1, 51–80. | Zbl 1132.14019

[2] T.D. Browning, An overview of Manin’s conjecture for del Pezzo surfaces. Analytic Number Theory - A Tribute to Gauss and Dirichlet (Goettingen, 20th June - 24th June, 2005), Clay Mathematics Proceedings 7 (2007), 39–56. | Zbl 1134.14017

[3] W. Duke; J.B. Friedlander; H. Iwaniec, Bounds for automorphic L-functions. Invent. Math. 112 (1993), no. 1, 1–8. | Zbl 0765.11038

[4] D.R. Heath-Brown, A new form of the circle method, and its application to quadratic forms. J. Reine Angew. Math. 481 (1996), 149–206. | Zbl 0857.11049

Cité par Sources :